What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jul 12, 1:46 PM EST, 1 hour 42 minutes earlier.
Area forecast discussion, Jul 12, 1:46 PM EST, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
246 PM EDT Mon Jul 12 2021
.NEAR TERM [Through Tuesday]...
A moist environment is in place today with the 12z KTAE sounding
showing a preciptable water value of 1.9 inches. Expect scattered to
numerous showers and thunderstorms to continue across the area
through this evening with storm coverage gradually diminishing after
sunset. A few stronger storms cannot be ruled out as an upper low
east of the area drifts westward with slightly cooler mid-level
temperatures. As such, the SPC has a marginal risk of severe weather
across the area today with gusty winds the main threat and perhaps
some hail. Overnight lows tonight will generally be in the lower 70s.
On Tuesday, expect a similar pattern to today with scattered to
numerous showers and thunderstorms from late morning through the
afternoon. Highs will generally be in upper 80s to lower 90s.
.SHORT TERM [Tuesday Night Through Thursday]...
Overall wet pattern will continue into Wednesday, as a weak
tropical wave crosses the area Wednesday into Thursday. The wave
will bring a fresh slug of moisture into the tri-state area, with
PWATs pushing above 2 inches for much of the area. Expect activity
to increase from southeast to northwest through the day on
Wednesday, with another day of elevated PoPs on Thursday.
.LONG TERM [Thursday night Through Monday]...
The influence of the tropical wave should diminish by Friday, with
the deep layer moistening decreasing as the subtropical ridge
builds back over the region. This should lead to a bit less
coverage of afternoon showers and storms from Friday through the
weekend. Warmer temperatures will be on the way, as well, with
some mid 90s possible Saturday and Sunday.
&&
.AVIATION...
[Through 18Z Tuesday]
Scattered to numerous showers and thunderstorms will affect the
area through this evening with activity diminishing after sunset.
Gusty winds are likely near storms. Some IFR ceilings are possible
late tonight around DHN.
&&
.MARINE...
Relatively light southeasterly flow is forecast to continue
through much of the week, with winds remaining below 15 knots and
seas in the 1 to 3 foot range.
&&
.FIRE WEATHER...
There are minimal fire weather concerns expected for the next
several days with wet conditions in place.
&&
.HYDROLOGY...
The Fenholloway River at Foley and Steinhatchee both continue in
minor flood stage this morning but are on a downward trend. The
Suwannee River at Rock Bluff and Manatee Springs continue to rise
and may reach minor flood stage late this week. Otherwise, a few
additional rivers remain in action stage. While we are in a more
active pattern, widespread rainfall amounts will be around 0.5-1.0
inch. These widespread values are not anticipated to cause
additional concerns, however, isolated higher values are expected
though and these higher amounts may lead to localized minor
flooding, particularly with higher rain rates and training.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 72 91 73 90 73 / 20 60 30 70 30
Panama City 74 88 74 87 74 / 20 50 20 70 30
Dothan 70 89 71 90 72 / 30 60 20 60 20
Albany 72 92 72 92 73 / 30 60 20 50 20
Valdosta 70 92 71 90 72 / 30 50 20 70 20
Cross City 72 92 72 89 72 / 30 60 30 80 30
Apalachicola 75 86 76 86 75 / 20 40 40 70 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for Coastal Bay-South
Walton.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...DVD
SHORT TERM...Camp
LONG TERM...Camp
AVIATION...DVD
MARINE...Camp
FIRE WEATHER...DVD
HYDROLOGY...FieuxIn the hours before
Special weather statement, Jul 12, 2:16 PM EST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
316 PM EDT Mon Jul 12 2021
ALZ067-GAZ121-142-122000-
Henry AL-Clay GA-Early GA-
316 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY...SOUTHERN
CLAY AND NORTHWESTERN EARLY COUNTIES UNTIL 400 PM EDT/300 PM CDT/...
At 316 PM EDT/216 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Blakely, moving north at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Fort Gaines, Blakely, Columbia, Bellville, Haleburg, Harrisons Mill,
Shorterville, Walter F. George Lock And Dam, Barnes, Hardwickburg,
Zetto, Hayes, Rock Hill, Miller, Ferrell Crossroads, Willis
Crossroads, Kolomoki Mounds Sp and Hilton.
LAT...LON 3162 8487 3128 8494 3128 8511 3129 8510
3131 8509 3131 8515 3163 8520
TIME...MOT...LOC 1916Z 181DEG 16KT 3139 8505
42-DVDSpecial weather statement, Jul 12, 2:28 PM EST, 1 hour before
Special Weather Statement
National Weather Service Tallahassee FL
228 PM CDT Mon Jul 12 2021
ALZ067-122000-
Henry AL-
228 PM CDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HENRY COUNTY UNTIL
300 PM CDT...
At 228 PM CDT, Doppler radar was tracking a strong thunderstorm near
Headland, moving north at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Abbeville, Headland, Newville, Haleburg, Tumbleton, Hardwickburg,
Capps, Grandberry Crossroads, Murphy Station, Headland Municipal A/P,
Dancey, Miller, Willis Crossroads and Balkum.
LAT...LON 3157 8515 3131 8514 3131 8528 3132 8536
3159 8537
TIME...MOT...LOC 1928Z 192DEG 16KT 3135 8525
42-DVDSpecial weather statement, Jul 12, 2:39 PM EST, 49 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
339 PM EDT Mon Jul 12 2021
ALZ067-GAZ120>122-122045-
Henry AL-Quitman GA-Randolph GA-Clay GA-
339 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENRY...CLAY...
WESTERN RANDOLPH AND QUITMAN COUNTIES UNTIL 445 PM EDT/345 PM CDT/...
At 339 PM EDT/239 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Fort Gaines, moving north at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Fort Gaines, Georgetown, Bellville, Shorterville, Walter F. George
Lock And Dam, Wire Bridge, Walter F George Lake, Bonapartes Retreat,
Standleys Store, Watson Crossroads, Double Bridges, Crossroads, Ricks
Place, Pecan, Thomas Mill Creek, Hatcher, Morris, Jones Crossing,
Bethel and Springvale.
LAT...LON 3198 8504 3198 8501 3197 8495 3197 8496
3194 8495 3193 8492 3192 8491 3192 8487
3155 8490 3154 8515 3175 8518 3177 8516
3177 8512 3178 8514 3189 8513 3190 8511
3194 8508 3196 8509 3197 8507 3199 8507
TIME...MOT...LOC 1939Z 175DEG 14KT 3157 8503
42-DVDSpecial weather statement, Jul 12, 2:42 PM EST, 46 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
342 PM EDT Mon Jul 12 2021
FLZ018-019-GAZ159-160-122030-
Inland Jefferson FL-Madison FL-Brooks GA-Lowndes GA-
342 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON...NORTHERN
MADISON...LOWNDES AND SOUTHERN BROOKS COUNTIES UNTIL 430 PM EDT...
At 342 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Mayday to 9 miles west of
Madison. Movement was north at 20 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Lake Park, Quitman, Valdosta, Madison, I-75 At Exit 16, Moody Air
Force Base, Remerton, Dasher, Greenville, Hamburg, Pinetta, Lovett,
Nankin, Empress, Clyattville, Brooks Co A/p, Hanson, I-75 At Exit 11,
Dixie and Naylor.
LAT...LON 3085 8303 3085 8309 3083 8309 3083 8310
3080 8310 3079 8313 3063 8314 3063 8329
3062 8327 3055 8326 3034 8372 3078 8369
3096 8318 3095 8317 3095 8307
TIME...MOT...LOC 1942Z 182DEG 17KT 3080 8314 3049 8357
42-DVDSpecial weather statement, Jul 12, 3:11 PM EST, 17 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
411 PM EDT Mon Jul 12 2021
GAZ125>127-145-122100-
Worth GA-Lee GA-Dougherty GA-Mitchell GA-
411 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOUGHERTY...NORTHEASTERN
MITCHELL...LEE AND WESTERN WORTH COUNTIES UNTIL 500 PM EDT...
At 410 PM EDT, Doppler radar was tracking a strong thunderstorm over
Marine Corps Logistics Base, or near Putney, moving north at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Sylvester, Leesburg, Albany, Putney, East Albany, Marine Corps
Logistics Base, Turner City, Poulan, Stocks, Radium Springs,
Forrester, Sylvester Airport, South Albany, Parkerville, Palmyra, Red
Rock, Acree, Crestwood, Williamsburg and Gordy.
LAT...LON 3147 8378 3139 8411 3172 8430 3175 8429
3179 8429 3179 8426 3181 8426 3187 8397
TIME...MOT...LOC 2010Z 162DEG 19KT 3152 8402
55-SCHOLLSpecial weather statement, Jul 12, 3:17 PM EST, 11 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
417 PM EDT Mon Jul 12 2021
GAZ147-148-159>161-122100-
Berrien GA-Brooks GA-Lanier GA-Lowndes GA-Cook GA-
417 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COOK...SOUTHEASTERN
BERRIEN...LANIER...NORTHERN LOWNDES AND CENTRAL BROOKS COUNTIES UNTIL
500 PM EDT...
At 416 PM EDT, Doppler radar was tracking a strong thunderstorm over
Valdosta, moving north at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Lakeland, Valdosta, Adel, Hahira, Ray City, I-75 At Exit 16, Moody
Air Force Base, Remerton, Meigs, Morven, Cecil, Barretts, New Lois,
Greggs, Hansell, Allenville, Teeterville, Naylor, Courthouse and
Barney.
LAT...LON 3073 8348 3103 8360 3104 8357 3107 8357
3118 8320 3118 8297 3094 8297
TIME...MOT...LOC 2016Z 162DEG 19KT 3089 8326
55-SCHOLL